advertisement
Question
Posted by: Nats | 2008/10/11

Bipolar Medication to expensive

Hi,
I have not had my medication for 2 weeks and i am very depressed. I had extra expenses this month so the meds had to go. I have been having a lot of thoughts about if i was in a car accident if i would like to die. I know it is not normal. My Husband' s ex is sticking her nose where it does not belong and I have been having chest pains because of this. I am actually at the stage where I don' t care what happens. If something happens it might be a blessing. My Husband does not seems to understand why I am so moody. I have explained all of this to him but he still gets annoyed. If I cry he gets so angry. I am sick of keeping all of these feelings inside. I end up crying at work. Why is it so hard to be happy?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its worth discussing this with your shrink / doc, as some drugs which are effective mood stablizers in Biolar Disorder, and some antidepressants, are available as generics and much cheaper than others. Your comments strongly suggest that you need and deserveto restart the meds, especially the antidepressnt at this stage. Keep up the struggle to get well --- it will be worth it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Poobie | 2008/10/13

Nats get a referral letter from your shrink and attend a goverment outpatients clinic.
My partners is bipolar and attends TARA he pays R35 for all his meds and her gets a 3 months supply of meds before his next visit with the shrink.Don' t give up.

Reply to Poobie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement